# SDR AALA201808074004

- Difficulty date: August 3, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 50,994 hours, 25,966 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH TEMPERATURE WARNING.  AN EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.  TAIL COMP TEMP HI LIGHT ILLUMINATED DURING CLIMB.  COMPLIED WITH QRH PROCEDURES, THE LIGHT EXTINGUISHED AND RETURNED TO DEPARTURE.  AIRCRAFT WAS GROUNDED.  REPLACED GROUND AIR CONDITIONING CHECK VALVE AND DUCT AS WELL AS HIGH TEMPERATURE HOSES. ALL OPERATIONS AND LEAK CHECKS NORMAL.
